# SDR FDEA202404300524

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 9,899 hours, 4,744 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU FL330, LEFT ENGINE OIL PRESSURE  DROPPED TO 1 PSI. EICAS RED BOX, L ENG OIL PRESS,  AND A BUMP FELT. RAN QRH, EVENTUALLY SHUT DOWN  ENGINE, DECLARED EMERGENCY, RETURNED TO INDY.  OIL TEMP DROPPED FROM ~115 TO 85.  EMERGENCY DECLARED.   PER THE DFDR DOWNLOAD, THIS ENGINE WAS RAN FOR 6 MINS WITHOUT OIL PRESSURE.  PER ERSA 24-01134,  FOUND METAL ON SCAVENGE MAGNETIC CHIP DETECTORS.  ENGINE S/N 707368 INSTALLED PER W/C "7100000-01-04.    COMPLETED SERVICEABLE ENGINE INSTALLATION OF #1 ENG  REF WIC 71000000-01-04. ALL TEST PASS. ACFT OK TO  CONTINUE
